Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A combinatorial problem in the $ k$-adic number system


Authors: B. Lindström and H.-O. Zetterström
Journal: Proc. Amer. Math. Soc. 18 (1967), 166-170
MSC: Primary 05.05; Secondary 10.55
DOI: https://doi.org/10.1090/S0002-9939-1967-0207568-X
MathSciNet review: 0207568
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman and H. N. Shapiro, On a problem in additive number theory, Ann. of Math. (2) 49 (1948), 333-340. MR 0023864 (9:414a)
  • [2] G. F. Clements and B. Lindström, A sequence of $ ( \pm 1)$-determinants with large values, Proc. Amer. Math. Soc. 16 (1965), 548-550. MR 0178001 (31:2259)
  • [3] B. Lindström, On a combinatorial problem in number theory, Canad. Math. Bull. 8 (1965), 477-490. MR 0181604 (31:5833)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.05, 10.55

Retrieve articles in all journals with MSC: 05.05, 10.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0207568-X
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society